Acta Mathematica

On the periodicity theorem for complex vector bundles

Michael Atiyah and Raoul Bott

Full-text: Open access

Article information

Acta Math., Volume 112 (1964), 229-247.

Received: 14 July 1964
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

1964 © Almqvist & Wiksells Boktryckeri AB


Atiyah, Michael; Bott, Raoul. On the periodicity theorem for complex vector bundles. Acta Math. 112 (1964), 229--247. doi:10.1007/BF02391772.

Export citation


  • Atiyah, M. F. & Hirzebruch, F., Vector bundles and homogeneous spaces. Proc. Sympos. Pure Math., Vol. 3, 7–38, Amer. Math. Soc., Providence, R. I., 1961.
  • Atiyah, M. F. & Singer, I. M., The index of elliptic operators on compact manifolds. Bull. Amer. Math. Soc., 69 (1963), 422–433.
  • Bott, R., The stable homotopy of the classical groups. Ann. of Math., 70 (1959), 313–337.
  • Kelley, J. L., General Topology. Van Nostrand, 1959.
  • Titchmarsh, E. C., The Theory of Functions. Oxford University Press, 1949.